# SDR QXEA2020061530186

- Difficulty date: June 13, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N644QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft time: 4,775 hours, 2,947 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Latch
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR ALT DOOR HARD TO OPEN ,NOW NOT CLOSING AND LATCHING. REMOVED FROM SERVICE. CLEANED LATCH MECHANISM.OPS CHECKS GOOD.DOOR CLOSES & OPENS GOOD. RETURNED TO SERVICE.
